American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[2] J. Matthew Douglass and Gerhard Röhrle. Homology of generalized Steinberg varieties and Weyl group invariants. Trans. Amer. Math. Soc. 360 (2008) 5959-5998. MR 2425698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Anton Malkin. Tensor product varieties and crystals: $GL$ case. Trans. Amer. Math. Soc. 354 (2002) 675-704. MR 1862563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mohan S. Putcha. Shellability in reductive monoids. Trans. Amer. Math. Soc. 354 (2002) 413-426. MR 1859281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Margit Messmer. Groups and fields interpretable in separably closed fields . Trans. Amer. Math. Soc. 344 (1994) 361-377. MR 1231337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nicolás Andruskiewitsch and Juan A. Tirao. A restriction theorem for modules having a spherical submodule . Trans. Amer. Math. Soc. 331 (1992) 705-725. MR 1034657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mohan S. Putcha. Conjugacy classes in algebraic monoids . Trans. Amer. Math. Soc. 303 (1987) 529-540. MR 902783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mohan S. Putcha. Regular linear algebraic monoids . Trans. Amer. Math. Soc. 290 (1985) 615-626. MR 792815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lex E. Renner. Classification of semisimple rank one monoids . Trans. Amer. Math. Soc. 287 (1985) 457-473. MR 768719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mohan S. Putcha. Connected algebraic monoids . Trans. Amer. Math. Soc. 272 (1982) 693-709. MR 662061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] B. R. McDonald. Automorphisms of ${\rm GL}\sb{n}(R)$ . Trans. Amer. Math. Soc. 246 (1978) 155-171. MR 515534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1